Previous |  Up |  Next


Title: To the theory of linear difference equations with constant coefficients (English)
Title: Příspěvek k teorii lineárních diferenčních rovnic s konstantními koeficienty (Czech)
Author: Laitoch, Miroslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 27
Issue: 1
Year: 1988
Pages: 91-110
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 39A10
idZBL: Zbl 0695.39001
idMR: MR1039886
Date available: 2009-01-29T15:33:42Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Feldmann L.: On linear difference equations with constant coefficients.Periodica Polytechnica El. III/3, Budapest, 25.11.1958. MR 0110901
Reference: [2] Fenyö I.: Eine neue Methode zur Lösung von Differenzengleichungen nebst Anwendungen.Elektrotechnische Fakultät der Technischen Universität, Budapest, 10.12.1958.
Reference: [3] Zypkin J. S.: Differenzengleichungen der Impuls- und Regeltechnik.1956, Berlin. Zbl 0070.33203
Reference: [4] Borůvka O.: Lineare Differentialtransformationen 2.0rdnung.VEB DVW 1967, Berlin.


Files Size Format View
ActaOlom_27-1988-1_8.pdf 1.576Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo